# SDR USAA010121

- Difficulty date: February 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CRACKED 1 INCH, STATION 1040 STRINGER 2L AND 3L.  INSTALLED REPAIR PER DWG 65 46569.  (M)
